# SDR UIEA2014051900204

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,962 hours, 18,647 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480149
- Part serial: 09195R5488
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FL 41 BIRD STRIKE L1 OUTER PANE.  R & R L1 WINDOW IAW AMM 56-11-01.
